I just had tubes put in both ears 6 days ago. I got the flu and had both ears infected. The pressure and pain is gone, but now I'm talks by ina tunnel and my hearing is diminished. I think I'm draining, because when I use my ciprodex drops...I swear I taste it in the back of my throat. How lucky big is this gonna last? Will my hearing go back to normal? Will the tunnel in my head stop?
Hi, Sanderson, It's good to hear that the pain and pressure is gone, that's a good sign. My husband has a tube in his right ear now and has had them in both so he understands what you are going thru.
You may have moucus in the area of your stirrup bone that is allowing a little air to pass thru but keeping the bone from moving which may cause the tunnel or hollow effect. Are your tubes clear? For instance, if you hold your nose and close your mouth and GENTLY blow air, does it flow freely thru your air tubes. Don't blow too hard or you might blow your tube out of place. If you keep using the ciprodex and gently blow to loosen the debris hopefully it will flow out thru your EustacIan tube and alleviate the tunnel sound. My husband has experienced the same problems and they have improved over time but you have to keep working at it. We aren't doctors but my husband has been thru it so hopefully this will help.
Thanks for the insight. I didn't even think about it being the bones not moving probably. My ears were really plugged with mucous..so i'm assuming it will take awhile for all that junk to move. It gives me hope that it should get better. I'm just wanting my eardrum to get better as well. Today is my last day of ciprodex...so here's to my ear drying out.
Thanks. I finished up the 7days of medicine....now I just can't hear very well. It's only been 7 days. Now my jaw in front of my ear is sore and almost numb to the touch. I'm hoping to see the ENT doc tomorrow. I just need someone to tell me I'm healing.
Just wanted to follow-up. The ENT doc said things were healing nicely. I still had some drainage that was causing the underwater feeling. The doc said give it another week or so. I just need patience. Thank you for helping me during a dark period.
No to the numb jaw. However, now I have thrush in my mouth from all the antibiotics...and I think I got a bit of s cold again. But, this is nothing compared to the pressure. Just taking one day at a time!
I'm glad your starting to feel better. One day at a time is a good approach, it keeps the anxiety and frustration down a bit. I hope things continue to get better for you. I'll keep an eye on the forum in case you have any more problems .
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.